MathSciNet Relay Station
MathSciNet bibliographic data
MR3126678 05C50 (05C31)
You, Zhifu; You, Lihua; Hong, Wenxi Comment on "Kirchhoff index in line, subdivision and total graphs of a regular graph''. Discrete Appl. Math. 161 (2013), no. 18, 3100–3103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement